# SDR TAOA029516

- Difficulty date: February 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914TS
- Make and model: Boeing 727254
- Aircraft serial: 20251
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Hose
- Part number: AE2460010H0360
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LGA/DCA - FLT 6541 - LOST A-SYSTEM HYDRAULIC PRESSURE DURING GEAR RETRACTION.  AIRCRAFT DIVERTED TO EWR.  REPLACED RT MLG DOWN HOSE.  REPLACED A-SYSTEM HYDRAULIC FILTERS SERVICED, BLED AND PERFORMED OPERATIONAL CHECK OF SYSTEM.  (X)
